Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Rash under armpits, itchy and flaky, keeps peeling, worsens at night. Temporary relief with fucibet. Cause?

Hello Doctor, I Have a rash under both arm pits,It gets very itchy,its about the size of 1 euro coin.It get flakey and peels off.I use fucibet sparingly.I also have a rash on my backside ,using fucibet here also.The cream helps but it will not go away.Very itchy at night.Can you help,not getting much sleep with this.I have this since i was 18 ,i am now 49.Regards & Thanks.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Only fusibact is not going to help you.

You might have developed fungal infection.

Please get a KOH mount done,

This can confirm the fungal etiology.

Treatment can be with oral antifungals as well as with topical antifungals.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor